MathSciNet Relay Station
MathSciNet bibliographic data
MR716847 (85e:58144) 58G15 (22E25 22E30 35S05)
Miller, Kenneth G. Inverses and parametrices for right-invariant pseudodifferential operators on two-step nilpotent Lie groups. Trans. Amer. Math. Soc. 280 (1983), no. 2, 721–736.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement